| Model Number |
1000 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported from patient's mother that at the last visit the battery was seen ok and now at the most recent visit the battery level was low.It was suspected that the battery depleted prematurely.\
\
no known relevant surgical intervention has occurred to date.\
no other relevant information has been received to date.